MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM SEPARATOR 3; DXE

PENUMBRA, INC. INDIGO SYSTEM SEPARATOR 3; DXE
Catalog Number SEP3
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was disposed of by the hospital and is no longer available for return.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2018-00895.
 
Event or Problem Description
During preparation for a thrombectomy procedure, the indigo system cat3 aspiration catheter (cat3) and indigo system separator 3 (sep3) were accidentally dropped on the floor and became contaminated upon removal from the packaging.The cat3 and the sep3 were dropped prior to use.Therefore, they were not used in the procedure.The procedure was completed using new cat3 and sep3 devices.

Brand Name
INDIGO SYSTEM SEPARATOR 3
Common Device Name
DXE
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key7473971
Report Number3005168196-2018-00896
Device Sequence Number128765
Product Code DXE
UDI-Device Identifier00814548016115
UDI-Public00814548016115
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2019
Device Catalogue NumberSEP3
Device Lot NumberF70767
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1